# SDR AALA201701189004

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100140084
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DAMAGED CABIN SEAT EMERGENCY LIGHT WIRE 706WL24. REPAIRED WIRE HARNESS PER ESPM 20-53-29.
